# SDR PNSA2015022710

- Difficulty date: February 27, 2015
- Submitted: March 1, 2015
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 665
- Aircraft time: 53,208 hours, 43,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARM BUTTON FOR EMERGENCY LIGHTS ON PA PANEL BLINKS INTERMITTENTLY.  R & R ARM BUTTON LAMP.
